# SDR 2016FA0000461

- Difficulty date: September 23, 2016
- Submitted: September 29, 2016
- Operation: General aviation
- Aircraft: N13KS
- Make and model: Cessna 210L
- Aircraft serial: 21060202
- Aircraft time: 4,191 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S217830144
- Condition: Failed
- Location: Nlg
- Part time: 4,191 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

THE GEAR FAILED TO EXTEND AND LOCK PRIOR TO LANDING, PILOT ATTEMPTED EMERGENCY GEAR PROCEDURES (MANUAL PUMP) WHICH FAILED TO POSITION GEAR TO THE DOWN AND LOCKED POSITION.  CHECK OF THE HYDRAULIC FLUID LEVEL IN RESERVOIR, THERE WAS NO READING ON THE DIPSTICK, THE ONLY THING AVAILABLE IN THE AIRPLANE WAS ENGINE OIL, PILOT PUT OIL INTO RESERVOIR TO TRY AND GET THE GEAR TO LOCK DOWN.  AFTER FILLING RESERVOIR UP HE TRIED TO LOCK GEAR DOWN BY HAND PUMP AND THEN HYDRAULIC PUMP BUT NEITHER WOULD WORK.  HE TRIED THIS PROCEDURE SEVERAL TIMES WITH NO SUCCESS.  AIRCRAFT LANDED WITH FULL FLAPS AND POWER TO TOUCH DOWN LIGHTLY, GEAR FOLDED UP AND AIRCRAFT SKIDDED DOWN RUNWAY AND CAME TO A FULL STOP, MINOR DAMAGE TO BELLY OF AIRCRAFT AND PROPELLER.  UPON INSPECTION OF GEAR AFTER AIRCRAFT WAS JACKED AND MOVED TO HANGER, INVESTIGATION CONCLUDED THAT THE NOSE LANDING GEAR HYDRAULIC PRESSURE HOSE HAD FAILED AT THE FITTING END ON THE STRUT.
